Alert archive / Arizona / Flash Flood Warnings in 2007
Flash Flood Warning 42, NWS Tucson, AZ
NWS Tucson, AZ issued this flash flood warning at Aug 6, 2007, 8:57 AM MST for Pima County, Arizona. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 6, 2007, 8:57 AM MST (15:57 UTC)
- Expired
- Aug 6, 2007, 11:00 AM MST
- In force
- 2 hr
- Issued by
- NWS Tucson, AZ
- Area
- Counties, with a storm outline in the text
- Flood severity
- None
County Pima County, AZ
The radar
The Tucson radar (KEMX), 56 km from the middle of the area, began a volume at 15:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tuscon, AZ (KTUS), launched 12:00Z, 4.0 hours before the alert went out and 21 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1302 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 608 m above ground
- 0-6 km bulk shear
- 6 kt
- 0-1 km storm-relative helicity
- -1 m²/s²
- 0-3 km storm-relative helicity
- 22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS55 KTWC 061602
FFWTWC
AZC019-061800-
/X.NEW.KTWC.FF.W.0042.070806T1557Z-070806T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
857 AM MST MON AUG 6 2007
THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN PIMA COUNTY IN SOUTH CENTRAL ARIZONA...
THIS INCLUDES THE CITIES OF...SEVEN FALLS...ORO VALLEY...
* UNTIL 1100 AM MST
* AT 849 AM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
HEAVY RAIN FROM A LINE OF THUNDERSTORMS OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MOUNT
LEMMON/SUMMERHAVEN...DOVE MOUNTAIN...CATALINA STATE PARK...
CATALINA FOOTHILLS AND CATALINA.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...ROADS
ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE
SUBJECT TO FLOODING. RAINFALL RATES REPORTED BY PIMA COUNTY GAUGES
AND TRAINED WEATHER SPOTTERS RANGE FROM HALF AND INCH TO ONE AND ONE
HALF INCHES PER HOUR.
SABINO CREEK...TANQUE VERDE CREEK AND THE PANTANO WASH HAVE ALL HAD
WALLS OF WATER MOVE SWIFTLY DOWN STREAM. SO...NEVER DRIVE YOUR
VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS
ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER
IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING
FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
THIS WARNING REPLACES THE PREVIOUSLY ISSUED FLASH FLOOD WARNING FOR
THIS AREA.
LAT...LON 3228 11108 3226 11093 3219 11083 3224 11068
3253 11046 3252 11078 3252 11111
$$
WEATHER.GOV/TUCSON
EVANS3 follow-up statements
000
WGUS75 KTWC 061641
FFSTWC
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
941 AM MST MON AUG 6 2007
AZC019-061800-
/X.CON.KTWC.FF.W.0042.000000T0000Z-070806T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PIMA AZ-
941 AM MST MON AUG 6 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 AM MST FOR
NORTHEASTERN PIMA COUNTY...
AT 930 AM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE THUNDERSTORMS PRODUCING FLASH FLOODING OVER THE WARNED
AREA. RAINFALL REPORTS OVER THE LAST FEW HOUR...
CANADA DEL ORO WATERSHED...ONE QUARTER INCH TO NEAR ONE AND ONE HALF
INCHES. ALSO...THE CDO AT INA HAS RISEN ONE AND ONE HALF FEET
FLOODING LOW CROSSING ALONG THE RIVER.
SABINO CANYON...THREE QUARTERS OF AN INCH TO NEAR ONE AND ONE HALF
INCHES. ALSO...A RISE OF FOUR FEET HAS OCCURRED IN THE UPPER REACHES
OF SABINO CANYON NEAR SUMMERHAVEN WHICH WILL CAUSE FLOODING
THROUGHOUT SABINO CANYON.
TANQUE VERDE WASH...ONE QUARTER INCH TO OVER ONE INCH AND ONE HALF
INCHES.
PANTANO WASH...ONE QUARTER INCH TO ONE AND ONE QUARTER INCHES.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ORO VALLEY
AND MARANA.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS ALONG THE BANKS OF CREEKS AND STREAMS.
NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED
AREAS. THE WATER MAY BE TO DEEP TO ALLOW FOR SAFE PASSAGE.
LAT...LON 3244 11134 3228 11108 3226 11093 3219 11083
3224 11068 3253 11046 3252 11078 3251 11112
3250 11137
$$
EVANS
WEATHER.GOV/TUCSON000
WGUS75 KTWC 061742
FFSTWC
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
1038 AM MST MON AUG 6 2007
AZC019-061800-
/X.CON.KTWC.FF.W.0042.000000T0000Z-070806T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PIMA AZ-
1038 AM MST MON AUG 6 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 AM MST FOR
NORTHEASTERN PIMA COUNTY...
AT 1030 AM MST...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED THAT THE
CATALINA HIGHWAY HAD RESTRICTIONS TO TRAVEL DUE TO FLOODED ROADWAYS.
ALSO...FLOOD WATERS IN SABINO CANYON WILL BE EXITING THE BASE OF THE
MOUNTAIN BY 11 AM MST. THE CDO WASH HAS HAD BETWEEN ONE HALF INCH TO
OVER ONE AND ONE HALF INCHES OF RAIN OVER MOST OF THE UPPER REACHES.
THIS WILL LEAD TO RISES IN THE CDO WASH LATER THIS MORNING AS WELL.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ORO VALLEY
AND MARANA
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS
ARE SUBJECT TO FLOODING.
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES. DO NOT ATTEMPT TO
CROSS WATER COVERED BRIDGES...DIPS...OR LOW WATER CROSSINGS. NEVER
TRY TO CROSS A FLOWING STREAM...EVEN A SMALL ONE...ON FOOT. TO
ESCAPE RISING WATER MOVE UP TO HIGHER GROUND.
LAT...LON 3244 11134 3228 11108 3226 11093 3219 11083
3224 11068 3253 11046 3251 11078 3251 11112
3250 11137
$$
EVANS
WEATHER.GOV/TUCSON000
WGUS75 KTWC 061758
FFSTWC
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
1056 AM MST MON AUG 6 2007
AZC019-061801-
/X.EXP.KTWC.FF.W.0042.000000T0000Z-070806T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PIMA AZ-
1056 AM MST MON AUG 6 2007
...THE FLASH FLOOD WARNING WILL EXPIRE AT 1100 AM MST FOR
NORTHEASTERN PIMA COUNTY...
HEAVY RAIN HAS SUBSIDED FOR THE TIME BEING...BUT WATER IS CONTINUING
TO FLOW IN SOME STREAMS ACROSS THE WARNED AREA. HEAVY RAIN FALLING
OVER THE CATALINA MOUNTAINS FROM EARLIER THIS MORNING WILL AFFECT
THE CDO WASH AND THE SABINO CREEK. PIMA COUNTY AND USGS STREAM
GAUGES INDICATE WATER LEVELS IN THE UPPER REACHES OF THESE WATERWAYS
WILL PRODUCE HIGHER FLOWS LATER ON THIS MORNING AND THIS AFTERNOON.
SINCE PRECAUTIONS HAVE BEEN TAKEN BY AUTHORITIES THIS FLASH FLOOD
WARNING WILL BE ALLOWED TO EXPIRE AT 11 AM MST.
HOWEVER...A FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 9 PM TONIGHT
FOR PIMA COUNTY DUE TO MORE THUNDERSTORMS EXPECTED THIS AFTERNOON.
NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES THROUGH FLOODED
AREAS. THE WATER MAY BE TO DEEP TO ALLOW FOR SAFE PASSAGE.
LAT...LON 3244 11134 3228 11108 3226 11093 3219 11083
3224 11068 3253 11046 3251 11078 3251 11112
3250 11137
$$
EVANS
WEATHER.GOV/TUCSONWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tucson, AZ wrote its last area forecast discussion before this flash flood warning went out at Aug 6, 2:52 AM MST, 6 hours 5 minutes earlier.
Area forecast discussion, Aug 6, 2:52 AM MST, 6 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TUCSON AZ 252 AM MST MON AUG 6 2007 .SYNOPSIS...A LOW PRESSURE CENTER OVER NORTHWEST MEXICO WILL TURN NORTH INTO SOUTHERN ARIZONA BY EARLY TUESDAY AS A TROUGH OF LOW PRESSURE DEVELOPS ALONG THE WEST COAST AND MOVES INLAND FOR ANOTHER ROUND OF AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS. SOUTHWEST FLOW AHEAD OF THE TROUGH IS EXPECTED TO TEMPORARILY PUSH THE DEEPER MOISTURE OUT OF THE AREA AND RESULT IN A DECREASE IN THUNDERSTORMS BY THE MIDDLE OF NEXT WEEK. && .DISCUSSION...WATER VAPOR IMAGERY SHOWS THE UPPER LOW/INVERTED TROUGH THAT HAS BEEN THE MAIN TOPIC OF DISCUSSION FOR THE PAST FEW DAYS...OVER THE SOUTH CENTRAL GULF OF CALIFORNIA AND EXTREME SOUTHERN SONORA. DURING THE PAST COUPLE OF DAYS THE NAM SEEMS TO BE INITIALIZING THE POSITION OF THIS SYSTEM BETTER THAN THE GFS...AND THIS MORNING IS NO DIFFERENT. AT ANY RATE...THE SYSTEM IS PROGGED BY BOTH MODELS TO LIFT SLOWLY NORTHWARD TOWARD SOUTHERN ARIZONA THROUGHOUT THE DAY AND INTO TUESDAY. AS THE LOW MAKES ITS WAY CLOSER TO ARIZONA THE NAM IS INDICATING AN AREA OF UPPER LEVEL DIFFLUENCE OVER SOUTHERN ARIZONA DURING THE DAY AND A DEFORMATION ZONE RIGHT OVER MY FORECAST AREA DURING THE EVENING HOURS AND INTO TUESDAY WHICH SHOULD HELP TO ENHANCE THE STORMS THAT DEVELOP. BY LATE IN THE DAY ON TUESDAY THE MODELS ARE INDICATING THAT THE SYSTEM WILL HAVE WEAKENED CONSIDERABLY. BY MID WEEK OR SO A LARGE SPRAWLING HIGH WILL BE CENTERED OVER THE SOUTHERN STATES WITH THE RIDGE AXIS EXTENDING WESTWARD INTO THE SOUTHERN PLAINS AND NORTHERN MEXICO. BY LATE IN THE WEEK THE HIGH IS EXPECTED TO RETROGRADE TO A POSITION OVER THE CENTRAL PLAINS AND THIS WILL CONTINUE INTO THE WEEKEND. THIS SETUP WILL ALLOW FOR A BRIEF DECREASE IN RAIN CHANCES DURING THE MIDDLE OF THE WEEK...BUT WITH AN UPSWING IN ACTIVITY AS THE HIGH ALLOWS MOISTURE TO BE TRANSPORTED INTO ARIZONA FROM THE GULF OF MEXICO AND MEXICO. THEREFORE MY POP GRIDS SHOW A DECREASE IN RAIN CHANCES FROM THE MIDDLE TO LATTER PART OF THE WEEK...BUT AN INCREASE DURING THE WEEKEND. IN FACT...THE MODELS HAVE BEEN DISCOUNTING THE DRYING TREND THAT WAS BEING ADVERTISED THE LAST FEW DAYS. SO...MY POP GRIDS FROM WEDNESDAY THROUGH THE WEEKEND MAY BE TOO LOW...EVEN THOUGH I HAVE BEEN ADJUSTING THEM UPWARD THE PAST COUPLE OF NIGHTS. SO... SUBSEQUENT SHIFTS WILL HAVE TO MONITOR THIS AND MAY NEED TO INCREASE RAIN CHANCES IF THE MODELS CONTINUE TO SHOW PLENTY OF MOISTURE MAKING ITS WAY INTO SOUTHERN ARIZONA FROM THE SOUTHEAST. AS OF AROUND 0940Z...RADAR MOSAIC IS SHOWING ISOLATED SHOWERS OVER THE TUCSON AREA...BUT MAINLY TO THE WEST OF THE METRO AREA NEAR RYAN FIELD AND THREE POINTS. THIS AREA OF SHOWERS SEEMS TO HAVE DEVELOPED ON THE SOUTHERN END OF A DEFORMATION ZONE. IR SATELLITE IMAGERY SHOWS THAT IN THE PAST FEW MINUTES THAT THE CLOUD TOPS HAVE COOLED SIGNIFICANTLY. TEMPS HAVE GONE FROM AROUND -35 DEGS C TO -52 DEGS C IN ABOUT A HALF AN HOUR OR LESS. WILL HAVE TO WATCH THIS AREA OF SHOWERS AS IT MOVES WESTWARD DURING THE MORNING. WITH ONGOING SHOWERS WILL WORD ZONES SUCH THAT THERE WILL BE NO PREFERRED TIMING FOR SHOWERS TO OCCUR TODAY. HIGH TEMPS FOR TODAY WILL BE DIFFICULT AFTER YESTERDAYS HIGH OF ONLY 84 DEGS DUE TO THE EXTENSIVE CLOUDINESS THAT LINGERED THROUGH MUCH OF THE DAY. PLENTY OF CLOUDINESS AROUND THIS MORNING...SO MY FORECAST FOR A HIGH OF 90 DEGS TODAY WILL HAVE TO BE WATCHED CLOSELY BY THE DAY SHIFT FOR UPDATES. FOR TUESDAY HIGHS SHOULD BE IN THE LOWER 90S WITH HIGHS INCREASING EACH DAY THROUGH LATE IN THE WEEK AND INTO THE WEEKEND WHEN HIGHS ARE EXPECTED TO FLIRT WITH THE 100 DEG MARK. && .AVIATION...SCATTERED SHOWERS AND THUNDERSTORMS WILL OCCUR TODAY MAINLY DURING THE AFTERNOON AND EVENING HOURS. THIS ACTIVITY IN TURN COULD DROP CEILINGS AND VISIBILITIES INTO THE IFR CATEGORY IF OVER AN AIRPORT. AVIATION DISCUSSION NOT UPDATED FOR TAF AND TWEB AMENDMENTS. && .TWC WATCHES/WARNINGS/ADVISORIES...NONE. && MOLLERE WEATHER.GOV/TUCSON
Hazardous weather outlook, Aug 6, 6:22 AM MST, 2 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TUCSON AZ 622 AM MST MON AUG 6 2007 AZZ031>035-071400- WESTERN PIMA COUNTY-TOHONO OODHAM NATION- TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY- 622 AM MST MON AUG 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARIZONA AND SOUTHEAST ARIZONA. .DAY ONE...TODAY AND TONIGHT. ...A FLASH FLOOD WATCH IS IN EFFECT FROM 9 AM MST THIS MORNING THROUGH 9 PM MST THIS EVENING... AN UPPER LEVEL LOW OVER THE GULF OF CALIFORNIA WILL MOVE TOWARD SOUTHERN ARIZONA TODAY. SHOWERS AND THUNDERSTORMS HAVE ALREADY DEVELOPED THIS MORNING IN A BAND THAT EXTENDS FROM CENTRAL PIMA COUNTY...ACROSS EASTERN PIMA COUNTY AND INTO NORTHERN COCHISE COUNTY. DOPPLER RADAR IS ESTIMATING THAT SOME OF THESE STORMS ARE PRODUCING HOURLY RAINFALL AMOUNTS IN EXCESS OF ONE INCH. THIS MORNINGS UPPER AIR OBSERVATION INDICATED A VERY SATURATED AIRMASS OVERHEAD. IN ADDITION...THE WINDS ALOFT ARE VERY WEAK WHICH MEANS THE STORM MOTIONS TODAY WILL BE VERY SLOW AND WILL THUS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAINFALL. THE STORMS ARE EXPECTED TO BECOME SCATTERED TO NUMEROUS DURING THE LATE MORNING AND CONTINUE THROUGHOUT THE AFTERNOON AND INTO THE EVENING HOURS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE UPPER LOW WILL MOVE TO THE NORTHEAST BY LATE TUESDAY. AS A RESULT EXPECT RAIN CHANCES TO BE SLIGHTLY LOWER ON TUESDAY. AS THIS SYSTEM PUSHES EAST SOME DRIER AIR WILL FILTER IN FROM THE WEST FOR A DECREASE IN RAIN CHANCES DURING THE MIDDLE TO LATTER PART OF THE WEEK AND INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ029-071400- SOUTHEAST PINAL COUNTY- 622 AM MST MON AUG 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL ARIZONA. .DAY ONE...TODAY AND TONIGHT. AN UPPER LEVEL LOW OVER THE GULF OF CALIFORNIA WILL MOVE TOWARD SOUTHERN ARIZONA TODAY. SHOWERS AND THUNDERSTORMS HAVE ALREADY DEVELOPED THIS MORNING IN A BAND THAT EXTENDS FROM CENTRAL PIMA COUNTY...ACROSS EASTERN PIMA COUNTY AND INTO NORTHERN COCHISE COUNTY. DOPPLER RADAR IS ESTIMATING THAT SOME OF THESE STORMS ARE PRODUCING HOURLY RAINFALL AMOUNTS IN EXCESS OF ONE INCH. THIS MORNINGS UPPER AIR OBSERVATION INDICATED A VERY SATURATED AIRMASS OVERHEAD. IN ADDITION...THE WINDS ALOFT ARE VERY WEAK WHICH MEANS THE STORM MOTIONS TODAY WILL BE VERY SLOW AND WILL THUS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAINFALL. THE STORMS ARE EXPECTED TO BECOME SCATTERED DURING THE LATE MORNING AND CONTINUE THROUGHOUT THE AFTERNOON AND INTO THE EVENING HOURS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE UPPER LOW WILL MOVE TO THE NORTHEAST BY LATE TUESDAY. AS A RESULT EXPECT RAIN CHANCES TO BE SLIGHTLY LOWER ON TUESDAY. AS THIS SYSTEM PUSHES EAST SOME DRIER AIR WILL FILTER IN FROM THE WEST FOR A DECREASE IN RAIN CHANCES DURING THE MIDDLE TO LATTER PART OF THE WEEK AND INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. AZZ019-030-071400- NORTHERN GREENLEE COUNTY-UPPER GILA RIVER VALLEY- 622 AM MST MON AUG 6 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA. .DAY ONE...TODAY AND TONIGHT. AN UPPER LEVEL LOW OVER THE GULF OF CALIFORNIA WILL MOVE TOWARD SOUTHERN ARIZONA TODAY. SHOWERS AND THUNDERSTORMS HAVE ALREADY DEVELOPED THIS MORNING IN A BAND THAT EXTENDS FROM CENTRAL PIMA COUNTY...ACROSS EASTERN PIMA COUNTY AND INTO NORTHERN COCHISE COUNTY. DOPPLER RADAR IS ESTIMATING THAT SOME OF THESE STORMS ARE PRODUCING HOURLY RAINFALL AMOUNTS IN EXCESS OF ONE INCH. THIS MORNINGS UPPER AIR OBSERVATION INDICATED A VERY SATURATED AIRMASS OVERHEAD. IN ADDITION...THE WINDS ALOFT ARE VERY WEAK WHICH MEANS THE STORM MOTIONS TODAY WILL BE VERY SLOW AND WILL THUS HAVE THE POTENTIAL TO PRODUCE VERY HEAVY RAINFALL. THE STORMS ARE EXPECTED TO BECOME MORE NUMEROUS DURING THE LATE MORNING AND CONTINUE THROUGHOUT THE AFTERNOON AND INTO THE EVENING HOURS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THE UPPER LOW WILL MOVE TO THE NORTHEAST BY LATE TUESDAY. AS A RESULT EXPECT RAIN CHANCES TO BE SLIGHTLY LOWER ON TUESDAY. AS THIS SYSTEM PUSHES EAST SOME DRIER AIR WILL FILTER IN FROM THE WEST FOR A DECREASE IN RAIN CHANCES DURING THE MIDDLE TO LATTER PART OF THE WEEK AND INTO THE WEEKEND. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Tucson, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 5:13 PM MST | Severe Thunderstorm Warning | TWC | Graham | 47 min |
| Aug 5, 5:44 PM MST | Flash Flood Warning | TWC | Graham | 2 hr |
| Aug 6, 3:16 AM MST | Areal Flood Advisory | TWC | Pima | 119 min |
| Aug 6, 5:03 AM MST | Areal Flood Advisory | TWC | Cochise, Pima | 4 hr |
| Aug 6, 5:44 AM MST | Flash Flood Watch | TWC | 15 hr | |
| Aug 6, 6:13 AM MST | Flash Flood Warning | TWC | Cochise, Pima | 2 hr |
| Aug 6, 7:31 AM MST | Flash Flood Warning | TWC | Pima | 89 min |
| Aug 6, 8:21 AM MST | Areal Flood Advisory | TWC | Graham, Greenlee, Pinal | 114 min |
| Aug 6, 8:48 AM MST | Areal Flood Advisory | TWC | Cochise | 117 min |
| Aug 6, 9:29 AM MST | Areal Flood Advisory | TWC | Pima | 3 hr |
| Aug 6, 10:27 AM MST | Areal Flood Advisory | TWC | Cochise, Graham, Greenlee | 93 min |
| Aug 6, 12:56 PM MST | Flash Flood Warning | TWC | Cochise | 49 min |
Nearby
Flash Flood Warnings in Arizona, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.